International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064



Found about 2 results

Downloads: 212

Research Paper, Mathematics, Bahrain, Volume 7 Issue 12, December 2018

59 - 64

Mathematical Model of Stability Analysis of a Disturbs System (2)

Mahdi F. Mosa Alobaidi [2]

Share this Article

Downloads: 137

Research Paper, Mathematics, Bahrain, Volume 6 Issue 11, November 2017

227 - 236

Non-linear Differential equations and Analysis of a Disturb System Using Numerical Technique (Weighted Residual Method)

Mahdi F. Mosa Alobaidi [2]

Share this Article


Top